# SDR TRAX200800944

- Difficulty date: July 29, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 16,464 hours, 13,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN.  OPERATED DOOR FROM OUTSIDE AND INSIDE.  NO DEFECTS NOTED.  ACFT OK FOR CONTINUED SERVICE.  (S)
